Discussions that mention lorazepam

Drug Interactions / Side Effects board


Same with me. Makes me drowsy as a side effect and usually only for a couple weeks after I raise the dosage. Never did anything like cause insomnia for me, although they say that can be a side effect and that's why you should take it first thing in the morning. If you do get up the nerve to try it again, I wish you great success because Effexor has been a life saver for me. I'm sitting here a few months after starting it at 99-100% of my old self which if you had told me was possible I wouldn't have believed you. I really don't know that much about insomnia or fibromyalgia so forgive my ignorance here, but a few ways that I use to get to sleep when I really need to are a nice swim, a long walk, and in those harder cases, about a mg of lorazepam :)

EDIT: If you don't have any lorazepam, two gravol works wonders :D

Jeff